Hilbert Modular Forms and Special Values of Some Dirichlet Series

Acta Mathematica Sinica, Chinese Series ›› 1995, Vol. 38 ›› Issue (3)

Acta Mathematica Sinica, Chinese Series ›› 1995, Vol. 38 ›› Issue (3) DOI: 10.12386/A1995sxxb0042
论文

Hilbert Modular Forms and Special Values of Some Dirichlet Series

Author information +
History +

Abstract

For any two cusp Hilbert modular forms f(z) and g(z) with weightsl and k respec-tively(k>l+4),a kind of Dirichlet series is defined.And we also investigate the special valuesof the Dirichlet series. Our results generalize the conclusions in [2].

Cite this article

Download Citations
Hilbert Modular Forms and Special Values of Some Dirichlet Series. Acta Mathematica Sinica, Chinese Series, 1995, 38(3) https://doi.org/10.12386/A1995sxxb0042

220

Accesses

0

Citation

Detail

Sections
Recommended

/